# SDR 2005UALA01334

- Difficulty date: November 22, 2005
- Submitted: December 6, 2005
- Operation: Air carrier
- Aircraft: N812UA
- Make and model: Airbus A319-131
- Aircraft serial: 850
- Aircraft time: 25,835 hours, 9,603 cycles
- Engine: Iae V2522A5
- System (JASC): 2612 · Fire Detection
- Part: Smoke Detector
- Part number: PPA110100
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RECEIVED ECAM MESSAGE OF SMOKE IN LAVATORY & CARGO AREAS.  TROUBLESHOOTING PROCEDURES FOLLOWED FOR SYSTEM OPERATION VERIFICATION.  LISTED BELOW ARE THE FINDINGS FROM THE ACCOMPLISHMENT OF THOSE PROCEDURES.  SMOKE DETECTOR (PPA1101-00) LOCATED IN THE FWD CARGO COMPARTMENT WAS INDICATING A FAULT ON THE POST FLIGHT REPORT.  FURTHER INVESTIGATION DISCOVERED THE SMOKE DETECTOR MISALIGNED BEHIND THE ACTUAL PROTECTIVE GRILL.  SMOKE DETECTOR (PPA1101-00) WAS REPLACED.  SYSTEM OPERATIONAL TEST PERFORMED ON FIRE PROTECTION SYSTEM AND RESULT WAS NORMAL.  ENGINEERING WILL CONTINUE TO MONITOR WITH RESPECT TO SMOKE DETECTION INDICATIONS. TO DATE, NO EVIDENCE OF ADDITIONAL ISSUES.
